# SDR ASOA201000587

- Difficulty date: April 19, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 19,201 hours, 13,168 cycles
- Engine: Ge CF348C1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 485-969
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SEAT RAILS AT RBL 9 FROM FS 485-969 HAVE CORROSION. SEAT RAIL FOUND OUT OF LIMITS IAW SRM 53-31-49.  REMOVED SEAT RAILS IAW AMM 53-00-49-000-801.  REPLACED SEAT RAIL IAW SRM 51-41-02 & AMM 53-00-49-400-801.
